Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I have red and grey hairs on chin & moustache. What should be done to control this ?

hello sir, I am 26 years old mail not married, I have concerned with dermatologist in BBR hospital regarding for my red & grey hairs on chin & mustache he examine to me said that having fungal infection to me, and written 1.Tab. Flucos 150 mg for an every week,2.Tab.zincovit for every day afternoon,3.Tab.Doxt-s daily once & 4.nadoxin-cream to apply on chin & mustache daily night. I have concerned with dermatologist after 20 days he cancel Tab zincovit and he has written Tab.cobadex czs daily use once in night.. I am using tablets from 23days But still there is no effect to control this and increasing lot of grey and red hairs and reducing black hairs on my chin & mustache... Please advise me what should be done to control this i am feeling tensioned..please help me sir..
Asked On : Thu, 21 Jul 2011
Answers:  5 Views:  450
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Welcome to Healthcaremagic Forum

For premature greying, with or without fungal infection, homeopathy provides permanent solutions. Please get in touch with a homeopathic physician personally who can take details of the case and suggest remedies.

All the best.


For further enq-
Answered: Thu, 28 Jul 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
In Ayurveda we prefer trifla for preventing further greying of hair. In medicinal form cap. aamla twice a day and trifla at bed time or early in morning can prevent further changes and cure fungal infection.
Answered: Sat, 30 Jul 2011
I find this answer helpful
Homeopath Dr. Ratnesh Pandey's  Response
welcome to HCM '
premature greying or redning is a serious problem.we have great medicine in homoeopathy to prevent and cure greying of trust on homoeopathy .visit any good homoeoapth for assesment of case .apart from that you shold take iron rich diet.apply and jaborondihair oil and wisbeden 30
Answered: Mon, 29 Aug 2011
I find this answer helpful
Homeopath Dr. Pradyumna Shiwan's  Response
Hello !
Dear Mhd. Abdul Aleem I certainly would like to help but my dear the information required to select a remedy is not provided by you, though you can start with Cochlaria Q 10 drops in a tea spoon of water to be applied on the affected part,
This is just a palliative medicine, I would strongly insist, you find a good homoeopath around you and take his services , or you can mail me with all your symptoms,
You can depend on Homoeopathy
Take care have homoeopathic medicine,
Answered: Thu, 4 Aug 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
welcome to healthcare magic forum
there is no medicine till date for red or gray hair .
we only can prevention of new hair formation
what doctor has given will not cure your problem but prevent and control it .
eat high protein diet
doing hair color is the only option for you

i hope i have answered your question
dr gaurav patel ,ahmedabad
Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor